# SDR UIEA200700277

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR OUTBOARD TRUNNION FITTING HAS CORROSION AROUND THE UPPER FACE OF THE FWD BOLT HOLE.  LOCALLY BLENDED CORROSION AREAS AND THEN SPOT FACING AROUND THE FORWARD BOLT HOLE REMOVE ALL BLEND OUTS WITHIN  THE BEARING SURFACE.  REF BOEING 8100-9.
